Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Getting frequent headaches due to wet hair and cool air

Hi Doctor , My father has headache every time he show up to cool air of Ac.every time when he take bath with wet hair remaining got headache again.He is living in UAE its hot condition there so cant adjust in weather and on the other hand cant sleep well enough with cool air becoz it leads to headache?
Asked On : Fri, 15 Apr 2011
Answers:  1 Views:  410
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

your father has headache when he exposed to cold atmosphere,which is difficult situation in hot climate country.Your father might have sinus problem which gives headache in cool climate.

Apart from cold climate,for headache there are other causes which can produce headache,these should be ruled out,for this you may go for Eye check up,ENT check up.

He should also check up for blood pressure and diabetes.

I think this will satisfy your query.
Answered: Fri, 15 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor